# SDR CA090525006

- Difficulty date: February 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 22850080801
- Condition: Departed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THE FOLLOWING TO MFG: DURING A PASSENGER FLIGHT THE LT UPPER ENGINE COWL ACCESS PANEL (PN 228-50080-801) DEPARTED THE ACFT DURING FLIGHT. THE INCIDENT PANEL WAS REMOVED FOR MX ON THE THRUST REVERSER THE NIGHT PRIOR TO THE INCIDENT FLIGHT. ADDITIONAL INFO PROVIDED MFG AFTER TALKING TO THE OPERATOR: NO ONE WAS INJURED AS A RESULT OF THIS INCIDENT. THE OPERATOR CANNOT CONFIRM THAT ALL FASTENERS ON THE INCIDENT ACCESS PANEL WERE SECURED PRIOR TO THE INCIDENT FLIGHT. NO DAMAGE TO THE FASTENER RECEPTACLES ON THE ENG WAS FOUND AFTER INCIDENT FLIGHT. THE OPERATOR HAS CONFIRMED THAT A DUAL INSP (AS RECOMMENDED BY MM) AND SB CF34-NAC-71-044 (WARNING DECALS ON THE ENGINE COWL ACCESS PANELS TO SECURE ALL FASTENERS) WERE NOT EMBODIED INTO THE ACFT MX. THE OPERATOR HAS NOW EMBODIED THE DUAL INSP AND SB INTO THE ACFT MX FOR THEIR FLEET. THIS INCIDENT BRINGS THE TOTAL OF ENGINE ACCESS COWL DEPARTURES DURING FLIGHT TO 38 FOR THE CF-34 POWERPLANT.
